# SDR GLBA96123

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Vlv
- Part number: 12032943001
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIU - GEAR WILL NOT RETRACT.  CLEANED RT FORWARD OUTBOARD GEAR DOOR SEQUENCE VALVE PLUNGER WHICH WAS STUCK.  CYCLED GEAR SEVERAL TIMES.  (M)
